# SDR 2007FA0000127

- Difficulty date: September 18, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Cracked
- Location: Bs 500a S8-9l
- Part time: 53,459 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN, STA 500A FRAME, BETWEEN STRINGER 8 AND 9L, CRACKED AT PSU MOUNT RAIL ATTACH POINT.  (K)
